Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 88, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2015, 8:24 PM MDT for Arapahoe County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 8:24 PM MDT (02:24 UTC)
- Expired
- Jun 7, 2015, 9:00 PM MDT
- In force
- 36 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Arapahoe County, CO
The radar
The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2569 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561 WUUS55 KBOU 080224 SVRBOU COC005-080300- /O.NEW.KBOU.SV.W.0088.150608T0224Z-150608T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 824 PM MDT SUN JUN 7 2015 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO... * UNTIL 900 PM MDT * AT 823 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER TRAIL...OR 33 MILES NORTHWEST OF LIMON...MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... DEER TRAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3957 10423 3973 10418 3973 10391 3957 10397 TIME...MOT...LOC 0223Z 285DEG 17KT 3964 10409 HAIL...<.75IN WIND...60MPH $$ RPK
2 follow-up statements
934 WWUS55 KBOU 080235 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 835 PM MDT SUN JUN 7 2015 COC005-080300- /O.CON.KBOU.SV.W.0088.000000T0000Z-150608T0300Z/ ARAPAHOE CO- 835 PM MDT SUN JUN 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR EASTERN ARAPAHOE COUNTY... AT 835 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER TRAIL... OR 29 MILES NORTHWEST OF LIMON...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DEER TRAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3957 10423 3973 10418 3973 10391 3957 10397 TIME...MOT...LOC 0235Z 287DEG 21KT 3962 10400 HAIL...<.75IN WIND...60MPH $$ RPK
628
WWUS55 KBOU 080251
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
851 PM MDT SUN JUN 7 2015
COC005-080300-
/O.EXP.KBOU.SV.W.0088.000000T0000Z-150608T0300Z/
ARAPAHOE CO-
851 PM MDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARAPAHOE COUNTY WILL
EXPIRE AT 900 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3957 10423 3973 10418 3973 10391 3957 10397
TIME...MOT...LOC 0249Z 285DEG 17KT 3962 10400
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:03 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 7, 8:03 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 803 PM MDT SUN JUN 7 2015 .UPDATE... ISSUED AT 759 PM MDT SUN JUN 7 2015 LINE OF CONVECTION IS SLOWLY MOVING ESE AND LOOKS LIKE ANY ADDITIONAL ACTIVITY WILL STAY SOUTH OF A DENVER TO AKRON LINE THRU THE REST OF THE EVENING. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 159 PM MDT SUN JUN 7 2015 FOR THE REST OF THIS AFTERNOON THE TWO MAIN T-STORM CLUSTERS...ONE UP ALONG THE COLORADO/WYOMING BORDER CENTERED IN NRN WELD COUNTY...THE OTHER OVER THE PALMER DIVIDE CENTERED ON CENTRAL ELBERT COUNTY HAVE SHOWN ONLY MARGINAL INTENSIFICATION OVER THE PAST HOUR OR TWO. WHEREAS THE SINGLE STORM CELL THAT HAS DROPPED SOUTHEAST OVER SEDGWICK COUNTY HAS SHOWN THE BEST PROMISE FOR GROWTH AND THE POSSIBILITY FOR HAIL AND BRIEF INTENSE RAINFALL. FURTHER STRENGTHENING OF THIS CELL IS EXPECTED OVER THE NEXT HOUR OR SO AS IT TRACKS SOUTHEAST ALONG A LOW-LEVEL INSTABILITY/SHEAR AXIS. OTHERWISE MOST OF THE STORMS OUT THERE NOW SHOULD DISSIPATE BY MID-EVENING AS DRIER AIR CONTINUES TO FILTER DOWN FROM WYOMING. WITH DRYING UNDERWAY...THE CHANCE OF ANY FOG FORMING LATE NIGHT APPEARS NEGLIGIBLE. LOW TEMPERATURES TONIGHT NEAR AVERAGE FOR THE DATE. ON MONDAY...A MUCH DRIER NORTHWEST FLOW ALOFT WILL SIGNIFICANTLY REDUCE THE CHANCE OF SHOWERS/T-STORMS ACROSS THE ENTIRE CWA. MID- LEVEL SUBSIDENCE AND DOWNSLOPE FLOW OFF THE FRONT RANGE SHOULD KEEP STORMS CHANCES ON THE PLAINS TO A MINIMUM. WHEREAS LINGERING LOW-LEVEL MOISTURE AND STEEPER LAPSE RATES THE RESULT OF STRONG SOLAR HEATING SHOULD MANAGE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS IN THE HIGH COUNTRY BY AFTERNOON. WITH THE PW DROPPING...THE RISK OF HEAVY RAINFALL WILL BE LOW. HIGHS ON MONDAY WILL BE NEAR AVERAGE FOR THIS TIME OF YEAR. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 159 PM MDT SUN JUN 7 2015 THE DRYING AND WARMING TREND WILL CONTINUE THROUGH TUESDAY AS THE RIDGE OF HIGH PRESSURE BUILDS OVER COLORADO. THERE WILL STILL BE JUST ENOUGH INSTABILITY AND MOISTURE FOR AN ISOLATED STORM OVER THE MOUNTAINS BUT THE PLAINS LOOK DRY. TEMPERATURES OVER EASTERN COLORADO WILL WARM WELL INTO THE 80S AS TUESDAY LOOKS TO BE THE WARMEST DAY OF THE WEEK. THIS WILL CHANGE ON WEDNESDAY AS THE RIDGE ALOFT SHIFTS EAST OF COLORADO WITH AN INCREASING SOUTHWEST FLOW ALOFT. THE LOW PRESSURE TROF OFF CALIFORNIA COAST WILL BEGIN TO ADVECT DEEPER MOISTURE INTO COLORADO DURING LATER ON WEDNESDAY AS PW VALUES AGAIN CLOSE IN AROUND AN INCH. THE THREAT OF STRONG STORMS AND HEAVY RAINFALL WILL AGAIN INCREASE IN THIS PATTERN AND WILL ONLY ENHANCE THE FLOOD THREAT ACROSS SWOLLEN RIVERS AND STREAMS. THE LOW PRESSURE AREA GRADUALLY WEAKENS WITH TIME BUT STILL A WEAK LOW OVER COLORADO THROUGH FRIDAY. PERIODS WITH BEST CHANCE OF RAIN WILL BE FROM LATE WEDNESDAY THROUGH FRIDAY. HOWEVER WITH THE WEAK FLOW THROUGH THE WEEKEND MAY NOT BE ALL THAT MUCH DRYING...ESPECIALLY IN REGARDS TO THE WETTER EUROPEAN SOLUTION. && .AVIATION...(FOR THE TAFS THROUGH 06Z MONDAY EVENING) ISSUED AT 759 PM MDT SUN JUN 7 2015 TSTMS ARE MOVING AWAY FROM DIA BUT MAY AFFECT APA FOR ANOTHER HOUR. ONCE THE CURRENT ACTIVITY CLEARS OUT IT DOESN'T LOOK LIKE THERE WILL BE ANY ADDITIONAL DEVELOPMENT OVERNIGHT. WINDS WILL GRADUALLY BECOME DRAINAGE BY 04Z. && .HYDROLOGY... ISSUED AT 159 PM MDT SUN JUN 7 2015 REGARDING SPECIFIC RIVERS AND STREAMS IN NORTH CENTRAL AND NORTHEAST COLORADO...THE SOUTH PLATTE RIVER NEAR BALZAC IS NO LONGER UNDER A FLOOD WARNING...AND WITH THE RIVER CONTINUING TO LOWER AT THIS POINT...A FLOOD ADVISORY HAS BEEN ISSUED FOR BALZAC. OTHERWISE THE SOUTH PLATTE RIVER ACROSS WELD AND MORGAN COUNTIES REMAINS UNDER A FLOOD WARNING FOR MINOR FLOODING. THE CACHE LA POUDRE NEAR GREELEY AND SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS ALSO REMAIN UNDER WARNINGS...ALTHOUGH SOUTH BOULDER CREEK HAS REMAINED JUST BELOW FLOOD STAGE. CACHE LA POUDRE AT THE CANYON MOUTH REMAINS UNDER AN ADVISORY...WHILE MANY OTHER STREAMS INCLUDING BEAR CREEK THROUGH EVERGREEN AND MORRISON AND THE BIG THOMPSON THROUGH ESTES PARK CONTINUE TO RUN HIGH. WITH SNOWMELT INCREASING AGAIN AS TEMPERATURES WARM...MANY STREAMS INCLUDING CLEAR CREEK...ST VRAIN...MIDDLE BOULDER CREEK...AND THE SOUTH PLATTE AT SOUTH PLATTE WILL SEE FURTHER RISES. RAINFALL FROM PASSING T-STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING COULD DROP A QUARTER TO ONE HALF INCH OF RAIN IN UNDER AN HOUR...POSSIBLY RESULTING IN MINOR RISES ON SOME OF STREAMS AND RIVERS MENTIONED ABOVE. HOWEVER THE RISK OF HEAVY RAINFALL DECREASES SUBSTANTIALLY TONIGHT AND MONDAY DUE TO A MUCH DRIER ATMOSPHERE. OUTLOOK: CHANCES OF STORMS WILL INCREASE AGAIN BY LATE WEDNESDAY AFTERNOON THROUGH THE END OF THE WEEK AS MOISTURE INCREASES AGAIN AHEAD OF AN UPPER LEVEL DISTURBANCE. STORMS COUPLED WITH SNOW MELT WILL RESULT IN CONTINUED RISES IN STREAMS AND RIVERS ACROSS NORTHERN COLORADO. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RPK SHORT TERM...BAKER LONG TERM...ENTREKIN AVIATION...RPK HYDROLOGY...BAKER/ENTREKIN
Hazardous weather outlook, Jun 7, 11:29 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1129 AM MDT SUN JUN 7 2015 COZ030>051-081730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1129 AM MDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE LIKELY TO FORM AGAIN OVER MUCH OF THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY THIS EVENING WITH THE AIRMASS BECOMING UNSTABLE AS MOISTURE FLOWS UP FROM SOUTHERN COLORADO. STORMS ARE LIKELY TO BE MORE NUMEROUS OVER THE SOUTHERN FRONT RANGE MOUNTAINS AND FOOTHILLS...THE SOUTH PARK AREA...AND OVER THE HIGHER TERRAIN OF THE PALMER DIVIDE LATER TODAY WHERE CONDITIONS WILL BE MORE MOIST AND UNSTABLE. THERE MAY BE SUFFICIENT INSTABILITY AND WIND SHEAR TO SUPPORT THE DEVELOPMENT OF A FEW SEVERE STORMS ANYWHERE ON THE PLAINS...BUT MORE SO ALONG THE PALMER DIVIDE FROM ELBERT COUNTY EASTWARD ACROSS SOUTHERN WASHINGTON...EASTERN ARAPAHOE AND LINCOLN COUNTIES. LARGE HAIL AND DAMAGING OUTFLOW WINDS WILL BE THE PRIMARY THREATS...ALONG WITH LOCALLY HEAVY RAINFALL. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN UNDER AN HOUR...WHICH WOULD PRODUCE MINOR STREET...CULVERT AND LOWLAND FLOODING. RIVER AND STREAM LEVELS WILL CONTINUE TO RUN HIGH WITH GENERALLY MINOR LOWLAND FLOODING ALONG THE SOUTH PLATTE AND CACHE LA POUDRE RIVERS...AS WELL AS SOUTH BOULDER CREEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS ...MAINLY IN THE HIGH COUNTY ON MONDAY AS THE AIRMASS OVER THE FORECAST AREA DRIES OUT. TUESDAY IS DRY AND WARM...WITH ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS. BY LATE WEDNEDAY CONTINUING INTO NEXT WEEKEND...AN UPPER LEVEL DISTURBANCE AND INCREASING MOISTURE WILL RESULT IN HIGHER CHANCES FOR SHOWERS AND THUNDERSTORMS ALONG WITH COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM. BAKER/ENTREKIN
In the hours before
Special weather statement, Jun 7, 3:21 PM MDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 321 PM MDT SUN JUN 7 2015 COZ048-050-051-072200- LOGAN COUNTY CO-SEDGWICK COUNTY CO-PHILLIPS COUNTY CO- 321 PM MDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHILLIPS... NORTHEASTERN LOGAN AND SEDGWICK COUNTIES UNTIL 400 PM MDT... AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARKS BUTTE...OR 16 MILES SOUTHWEST OF JULESBURG...MOVING SOUTHEAST AT 30 MPH. ANOTHER STORM WAS JUST TO THE EAST OF TWIN BUTTES...ALSO MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HOLYOKE...HAXTUN...OVID...SEDGWICK...CROOK...PAOLI...MARKS BUTTE... FAIRFIELD...SIXTEEN-MILE CORNER...AMHERST AND TWIN BUTTES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4047 10255 4099 10289 4099 10234 4070 10205 TIME...MOT...LOC 2119Z 320DEG 27KT 4085 10252 DANKERS
Local storm report, Jun 7, 4:24 PM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
424 PM MDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 10 E HOLYOKE 40.58N 102.11W
06/07/2015 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0416 PM HAIL 5 S AMHERST 40.61N 102.17W
06/07/2015 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0414 PM HAIL 4 S AMHERST 40.62N 102.17W
06/07/2015 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0406 PM HAIL 3 WSW AMHERST 40.66N 102.22W
06/07/2015 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 7, 5:35 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 535 PM MDT SUN JUN 7 2015 COZ045-049-080015- WASHINGTON COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 535 PM MDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS...EASTERN ARAPAHOE AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 615 PM MDT... AT 530 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER EASTERN ADAMS...EASTERN ARAPAHOE AND SOUTHWEST WASHINGTON COUNTIES. THE STORMS WERE MOVING SOUTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL INTERACT WITH AN ADVANCING OUTFLOW BOUNDARY WHICH MAY CAUSE A FEW SHORT-LIVED FUNNEL CLOUDS TO DEVELOP. HOWEVER...THE ATMOSPHERE DOES NOT APPEAR UNSTABLE ENOUGH TO PRODUCE TORNADIC ACTIVITY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DEER TRAIL...COTTONWOOD VALLEY...WOODLIN SCHOOL...LINDON...LAST CHANCE...LEADER...SHAMROCK AND BYERS. LAT...LON 3999 10432 3998 10340 3958 10337 3957 10415 TIME...MOT...LOC 2330Z 320DEG 26KT 3986 10390 DANKERS
Special weather statement, Jun 7, 8:16 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 816 PM MDT SUN JUN 7 2015 COZ045-080245- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 816 PM MDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND CENTRAL ARAPAHOE COUNTIES UNTIL 845 PM MDT... AT 816 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER STRASBURG...OR 34 MILES EAST OF DENVER...MOVING EAST AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEER TRAIL...BYERS AND STRASBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3957 10439 3985 10425 3979 10398 3957 10406 TIME...MOT...LOC 0216Z 289DEG 23KT 3974 10431 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:16 PM MDT | Special Weather Statement | BOU | Arapahoe | 29 min |
| Jun 8, 9:42 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 38 hr |
| Jun 8, 4:29 PM MDT | Areal Flood Advisory | BOU | Park | 24 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.